# SDR ASAA2015042911541

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,938 hours, 3,865 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Unknown
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENG IDG STATIC LEAK CHECK, REF MM 24-11-00, STATIC LEAK CHECK GOOD.  REPLACED NR 2, ENG IDG SERVICING COUPLING REF CMM 24-11-85.  REPLACED PUSH TO VENT VALVE REF MM 24-11-00, LEAK CHECK GOOD.
